# SDR CA130327002

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 57,574 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Arced
- Location: Wing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE A/C HAD A DEFECT WITH THE RT WING LIGHT INOPERATIVE.  A NEW LAMP WAS INSTALLED AND IT STILL WOULD NOT WORK. INSPECTION FOUND THE WIRES TO THE TRANSFORMER WITHIN THE LIGHT ASSY HOUSING HAD BEEN ARCING AGAINST THE ASSY STRUCTURE.  WIRE INSULATION WAS DAMAGED DUE TO OVERHEAT.
